Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I am having stomach pain with brown discharge. Why is this happening ?

I have been having pain in on my sides for two days and today i have been having brown dischage... I have been on the depo shot and i dont have periods so i know it cant be that.., I have been feeling kida sick to and i dont know why... I need some help...
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Hi Caiti
Welcome to HealthcareMagic.
There are possibilities that you have these symptoms due to Depo shot. These can be side effects of Depo.However , it could be an infection of internal organs.
I advise you to visit your Gynecologist and get examined to know the diagnosis.If it is infection or PID , appropriate treatment should be started as early as possible.
If you need more information feel free to mail me.
Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcareMagic

The above symptoms of pain in abdomen, discharge from vagina, and associated symptoms suggestive of pelvic inflammatory disease... The discharge is not regular periods.. you need to be clinically evaluated , necessary investigation like pap smear. culture of the discharge , may be necessar to find the cause of infection... only then you will be treated..... Hope i have answered your question...

Take care
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor